# SDR 20001019SH024

- Difficulty date: September 15, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 27,314 hours
- Engine: Ge CT581402
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 6107435000058
- Part serial: C1440469
- Condition: Slipped
- Location: G/B Coupling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, AIRCRAFT YAWED AND THE NOSE DROPPED.   FOUND NR 1 TORQUE AT TOPPING AND NR 2 TORQUE AT ZERO.  CONTROLLED RPM (ROTOR) WITH COLLECTIVE.  FOLLOWED EMERGENCY CHECKLIST, RETURNED, AND LANDED.  SUBSEQUENT PRELIMINARY INVESTIGATION REVEALED FREEWHEEL UNIT SLIPPING.  INSPECTION INTERVAL OF THE FREEWHEEL UNIT HAS BEEN REDUCED FROM 1,250 HRS TO 625 HRS TO BE IMPLEMENTED AS SOON AS SPARES AVAILABILIY ALLOWS.  THE CHECKLIST WILL BE REVISED TO RUN THE EMERGENCY LUBE PUMP FOR 30 SECONDS.  (X)
